# SDR FDEA202508261540

- Difficulty date: August 26, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 77,264 hours, 29,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R EXTERIOR EMERGENCY SLIDE LIGHT INOP       AMM: 33-51-06-2-1  RELAMPED R EXTERIOR SLIDE EMERGENCY LIGHT, OP'S  CHECKS GOOD. LAMP P/N 767, NO SERIAL NUMBER
